skip to main content

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

  • Título:
    On Polar Foliations and the Fundamental Group
  • Autor: Alexandrino, Marcos M.
  • Universidade De São Paulo
  • Assuntos: Fundamental Groups; Singular Riemannian Foliations; Polar Actions; Polar Foliations; Infinitesimally Polar Foliations; Singular Riemannian Foliations; Manifolds; Mathematics; Applied; Mathematics
  • É parte de: RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011
  • Descrição: In this work we investigate the relation between the fundamental group of a complete Riemannian manifold M and the quotient between the Weyl group and reflection group of a polar action on M, as well as the relation between the fundamental group of M and the quotient between the lifted Weyl group and lifted reflection group. As applications we give alternative proofs of two results. The first one, due to the author and Toben, implies that a polar action does not admit exceptional orbits, if M is simply connected. The second result, due to Lytchak, implies that the orbits are closed and embedded if M is simply connected. All results are proved in the more general case of polar foliations.
    CNPq - Conselho Nacional de Desenvolvimento Cientifico e Tecnologico-Brazil
    FAPESP
  • DOI: 10.1007/s00025-011-0171-4
  • Títulos relacionados: Results in Mathematics
  • Editor: BIRKHAUSER VERLAG AG
  • Data de publicação: 2011
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.